# SDR 2007UALA05199

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 26,269 hours, 5,966 cycles
- Engine: Pwa PW4077
- Engine time: 25,044 hours, 5,659 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Burned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A RT ENGINE GENERATOR PROBLEM.   AFTER TROUBLESHOOTING,FOUND RT GCU CIRCUIT BREAKER OPEN & GEN CONTROL UNIT BURNED INSIDE. REPLACED GCU AND OPS CHECKED GOOD. OPENED UP GCU MR24241-13 AND VERIFIED A UNIT INTERNAL FAILURE WITH BURNED CIRCUIT BOARD.  CONDUCTED VERIFICATION FLT & FLT CREW FOUND RT ELECTRICAL SYSTEM GOOD.
